# SDR NSVA20120221457

- Difficulty date: February 21, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N33WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4033
- Aircraft time: 17,074 hours, 19,847 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overtemp
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

THE LEFT OIL TEMP WENT INTO THE RED AT 108 DEGREES.  AS PER THE QRH THEY REDUCED POWER AND WAITED THE REQUIRED 10 MINUTES.  THE TEMP DROPPED OUT OF THE RED AT THE 10 MINUTE MARK.  SHORTLY AFTER THE TEMP WENT BACK INTO THE RED, AT THIS TIME THE CREW DECLARED AN EMERGENCY.  THEY LANDED SHORTLY AFTER AND THE TEMP QUICKLY DROPPED INTO THE 90S AND TAXIED TO THE GATE UNDER THEIR OWN POWER.
